Two Doyen - Wilson theorems for maximum packings with triples

Hung-Lin Fu, C. C. Lindner, C. A. Rodger

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


In this paper we complete the work begun by Mendelsohn and Rosa and by Hartman, finding necessary and sufficient conditions for a maximum packing with triples of order m MPT(m) to be embedded in an MPT(n). We also characterize when it is possible to embed an MPT(m) with leave L1 in an MPT(n) with leave L2 in such a way that L1 ⊆ L2.

Original languageEnglish
Pages (from-to)63-71
Number of pages9
JournalDiscrete Mathematics
Issue number1-3
StatePublished - 1 Jan 1998

Fingerprint Dive into the research topics of 'Two Doyen - Wilson theorems for maximum packings with triples'. Together they form a unique fingerprint.

Cite this